Publishers Group West, LLC Opioid First Responder This brochure warns of the dangers of fentanyl and fentanyl analogs.
$0.96
Spring Sale! Save 20% on ALL products!

Home / Shop

Opioid First Responder

$1.20$0.96
Opioid First Responder
Opioid First Responder
Opioid First Responder
Opioid First Responder
Opioid First Responder
Opioid First Responder
Opioid First Responder
Opioid First Responder

Home / Shop

Opioid First Responder

$1.20$0.96
Model Number: 1043
This brochure warns of the dangers of fentanyl and fentanyl analogs.
  • Buy 1-99 at $0.96 each
  • Buy 100-499 at $0.60 each
  • Buy 500-9999 at $0.40 each
  • Buy 10000 or more at $0.28 each
Maximum quantity exceeded
Minimum purchase amount of 0 is required
Maximum purchase amount of 0 is allowed
0.96
*A one-time handling fee of $2.00 will be added to your shipping total at checkout.
*A handling fee of $0.05 per item will be added to your shipping total at checkout.
Categories: , Brochures
Facebook
Twitter
Email
LinkedIn
  • Description

An overdose occurs when a drug produces serious adverse effects and life-threatening symptoms. When people overdose on fentanyl, their breathing can slow or stop. This can decrease the amount of oxygen that reaches the brain, a condition called hypoxia. This brochure provides safety tips to those who might come into contact with fentanyl or fentanyl analogs.